Here is a link to a similarly asked question.
I have been sick since I was 13, I'm now 56. Celexa is a SSRI. If this one causes uncomfortable side effects, there are a lot more SSRI type anti-depressants to chose from, all a little different, but basically the same. Talk to your psychiatrist and see if there is another one you can try. I will say I've been lucky with the globs of different psych meds given to me at one time or another. The only problems I've had are they did nothing and I'm allergic to atypical anti-psychotics.
I got lucky this go round and found a med that works for me, Lamictal. That and Klonopin keep my bipolar, depressed, OCD, PTSD and diagnoses I can't remember happy. And happy for me is rare and fleeting . For now I'm happy and enjoying every second of it.
Peace and no more sweating,
Gee guys. Wait till you go through menopause! lol. We don't live in a perfect world. I look at the sweats as a way to clean out the pores. Much cheaper than going to a spa, isn't it?
Realistically, Keep your environment cool, especially at night. It does help a bit. And be sure you drink lots of water all day to make up for the sweating. You can feel really poor if you become dehydrated. It seems worse than it is, to me the sudden heat is the real surprise. I look forward to the cool side of the pillows...
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 1 answer
Posted 23 Aug 2011 • 1 answer
Celexa - should I stay on it or try to wing off, had very bad side effects last time I reduced dose?
Posted 27 Oct 2012 • 4 answers
Posted 7 Jan 2014 • 2 answers
Posted 13 Mar 2014 • 2 answers